Cofryl Syrup 60 ml
Manufacturer
Cipla Ltd
Selected Pack Size: 60
- 60 ml
- 100 ml
Composition
AMMONIUM CHLORIDE-138MG/5ML + DIPHENHYDRAMINE-14.08MG/5ML + SODIUM CITRATE-57.03MG/5ML
Consume Type
ORAL
In Stock

About Cofryl Syrup 60 ml
Cofryl Syrup 60 ml belongs to a class of medication called ‘antihistamine’ (anti-allergic) primarily used to treat allergic symptoms (like sneezing, watery eyes, runny nose, itchy nose/throat), common cold symptoms, and cough. An allergy is an immune system response to foreign elements typically not harmful to your body. These foreign elements are known as ‘allergens.’ It is also used to induce sleep, treat Parkinson’s disease, and relieve cough caused by minor throat or airway irritation.
Cofryl Syrup 60 ml is a combination drug containing three medicines: Diphenhydramine, Ammonium Chloride, Sodium Citrate. Diphenhydramine blocks a natural substance (histamine) during an allergic reaction. Besides this, the drying effects of Cofryl Syrup 60 ml on allergic symptoms (like watery eyes and runny nose) are caused by blocking another natural substance (acetylcholine). Ammonium chloride decreases mucus’ stickiness, and Sodium citrate as a mucolytic loosens the mucus and makes it easier to cough out. Together it helps relieve allergy symptoms like sneezing, running nose, watery eyes, itching, swelling, congestion, or stiffness.
Cofryl Syrup 60 ml is taken with or without food in a dose and duration as advised by the doctor. The doctor will adjust the dose you are given according to your condition and response to the medicine. In some cases, you may experience tiredness, sleepiness, abdominal pain, headache, dizziness, dry mouth, sore throat, nausea, cold-like nose symptoms (in children), or diarrhea (in children). Most of these side effects of Cofryl Syrup 60 ml do not require medical attention and gradually resolve over time. However, if the side effects are persistent, reach out to your doctor.
Consume only if the doctor prescribes it. Never encourage self-medication or suggest your medicine to someone else. You should not take Cofryl Syrup 60 ml if you are allergic to diphenhydramine, have severe liver or kidney problems, or have epilepsy, glaucoma. Increase the intake of fluids so that mucus is loosened. Also, if you have diabetes, please monitor your blood sugar level regularly. Before using Cofryl Syrup 60 ml, ask a doctor if you are taking alcohol, sedatives, or tranquilizers as using Cofryl Syrup 60 ml with recreational drugs might induce drowsiness. It is advisable not to drive any motor vehicle or operate heavy machinery as increased drowsiness and dizziness can occur after taking Cofryl Syrup 60 ml. If you are a pregnant or a nursing mother, ask a doctor before its use.
Uses of Cofryl Syrup 60 ml
Common cold, Allergies, Cough
Medicinal Benefits
Cofryl Syrup 60 ml is primarily used to treat allergic symptoms like sneezing, running nose, watery eyes, itchy nose/throat, common cold, and cough. Diphenhydramine present in Cofryl Syrup 60 ml blocks a natural substance (histamine) during an allergic reaction. Besides this, the drying effects of Cofryl Syrup 60 ml on allergic symptoms (like watery eyes and runny nose) are caused by blocking another natural substance (acetylcholine). Ammonium chloride decreases the stickiness of mucus and sodium citrate being mucolytic loosens the mucus and makes it easier to cough out. Together it helps relieve allergy symptoms like sneezing, running nose, watery eyes, itching, swelling, congestion, or stiffness.
Directions for Use
Storage
Side Effects of Cofryl Syrup 60 ml
- Sleepiness
- Impaired coordination
- Stomach pain
- Dizziness
- Thickened mucus secretions
In-Depth Precautions and Warning
Drug Warnings
Do not take Cofryl Syrup 60 ml if you are allergic or hypersensitive to diphenhydramine or any ingredients of Cofryl Syrup 60 ml. Cofryl Syrup 60 ml is known to interact if you have narrow-angle glaucoma (increased eye pressure), peptic ulcer, prostatic hypertrophy, bladder neck obstruction, kidney or liver impairment, emphysema, asthma. If you are taking any other antihistamines, please inform your doctor before starting Cofryl Syrup 60 ml. Increase the intake of fluids so that mucus is loosened. Also, if you have diabetes, please monitor your blood sugar level regularly. Before using Cofryl Syrup 60 ml, ask a doctor if you are taking alcohol, sedatives, or tranquilizers as using Cofryl Syrup 60 ml with recreational drugs might induce drowsiness. It is advisable not to drive any motor vehicle or operate heavy machinery as increased drowsiness and dizziness can occur after taking Cofryl Syrup 60 ml. If you are a pregnant or a nursing mother, ask a doctor before its use.
Drug Interactions
Drug-Drug Interaction: Cofryl Syrup 60 ml may interact with monoamine oxidase inhibitors (isocarboxazid, phenelzine, selegiline), anticholinergic (atropine), benzodiazepine (clonazepam), muscle relaxant (cyclobenzaprine), a cough suppressant (dextromethorphan).
Drug-Food Interaction: Cofryl Syrup 60 ml is known to interact with alcohol.
Drug-Disease Interaction: Cofryl Syrup 60 ml is known to interact if you have narrow-angle glaucoma (increased eye pressure), chronic bronchitis, peptic ulcer, prostatic hypertrophy, bladder neck obstruction, kidney or liver impairment, emphysema, asthma, heart disease.